# SDR FDEA201212234366

- Difficulty date: December 23, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 24,693 hours, 13,349 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR AFT LOWER CORNER DENTED APPROX L=2" AND W=.5" CORNER PLATE NOT REPAIRABLE IAW SRM 52-31-00, CONFIG 2, PG 9, ITEM 85; R & R CORNER PLATE ON FWD CARGO DOOR AFT LOWER CORNER IAW SRM 51-72-10, PGS 1-3.
